# SDR DALA2017030701854

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 79,398 hours, 35,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR EMERGENCY LIGHTS FLICKERING. TROUBLESHOT IAW WDM,  FOUND EMERGENCY LIGHT SWITCH ON P-5 PANEL FAILED.  REPLACEDD THE SWITCH IAW AMM 33-51.  OP CHECKED GOOD.
